# SDR USAA011131

- Difficulty date: August 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Part time: 30,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WITH .5 INCH DAMAGE, BS 377 LBL 2.  SPLICED IN NEW T-CAP SECTION PER TR 53-15-01.  (M)
